# SDR UALA2010090203221

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 63,706 hours, 23,460 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 1 ENG BIRDSTRIKE.  ENG PARAMETERS WERE ABNORMAL.  ON WALKAROUND FOUND EVIDENCE OF BIRDSTRIKE IN LT ENG AND COWL.  ON EFAN BLADE IS DAMAGED. IAW CAPTAIN, NO ABNORMAL PARAMETERS WERE NOTED. ONE FAN BLADE HAS BEND 2" FROM TIP 4" LONG X 1.25" RADIAL X 1.0" CIRCUMFERENTIAL DISPLACEMENT. EXCEEDS MM LIMITS AND MUST BE REPLACED. REPLACED DAMAGED BLADE (NR 26) & OPPOSITE BLADE (NR 8) IAW MM.
